Smoothness properties of generalized potentials of an elliptic operator
Doklady Akademii Nauk, Tome 141 (1961) no. 3, pp. 547-550
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_3_a7,
author = {V. A. Il'in and I. A. Shishmarev},
title = {Smoothness properties of generalized potentials of an elliptic operator},
journal = {Doklady Akademii Nauk},
pages = {547--550},
year = {1961},
volume = {141},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_3_a7/}
}
V. A. Il'in; I. A. Shishmarev. Smoothness properties of generalized potentials of an elliptic operator. Doklady Akademii Nauk, Tome 141 (1961) no. 3, pp. 547-550. http://geodesic.mathdoc.fr/item/DAN_1961_141_3_a7/